Couldn't find what you looking for?

TRY OUR SEARCH!

im really concerned. I have been on birth control for about two years, and i recently was put on tri lo sprintec, a cheap generic version of ortho tri cyclen lo! it was the most horirble pill i've ever been on. i had abdominal cramping, nausea, constipation etc... but the thing that has spontaneously showed up is watery fluid leaking out of my vagina. sometimes its white discharge. not sticky, odorless, other than white it is colorless. it looks just like water!!! i got off the horrible pill and all my other symtptoms have subsided. except this one!!

i had intercourse with a boyfriend the last day of my period (first day of my new birth control pill pack) so im afraid that i could of had sex during my most fertile days even though i did use a condomn. condomn plus pill? what are hte chances of both failing? im terrified! it was my first time!!! =(

have any of you experienced this discharge after using birth controL?? anything? could i be tricking myself or over stressing myself into getting these symptoms/??

could ibe pregnant??


why am i having watery clear vaginal discharge? Birth control or pregnancy?? did you experience any side effects coming off the piLL? when is the right time to take a pregnancy test if my periods are irregular and ive come off the pill?

note. this discharge started occuring about two days after the pill started. and continued since!!

UPDATE: it has been about two weeks since ive been off the pill and i have taken a preggy test. negative. but ive had hot flashes, nausea, dizziness, and pain when i urinate. am i st ressing out so much??? could i have an infectioN!? ive never been so scared =(

Loading...

that could be bladder leakage. where we pee is very close to the vagina its right at the opening of the vagina and it might seem like its coming from your vagina. most women are only fertile 7days after the end of their period. so you shouldnt have anything to worry about considering the time you had sex. i hated ortho tri cyclen lo. it made me sooo sick, constipated, bloated, tired. every horrible side affect i got. i would ask to switch birth control. thats the worst birth control ever. all my friend who have ever taken it hated it. also the leakage could be just your lining of your vagina and cervix shedding, we had a natural lining of our cervix and vagina that gets shed. i highly doubt you are pregnant.


Clear and watery: This occurs at different times of your cycle and can be particularly heavy after exercising.
this is considered normal^^^
Reply

Loading...